# SDR SWAA2024042565755

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Scratched
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING FROM STA 727B TO 887 RT AND LT SIDE AT PASSENGER CABIN (6 EA) 2024-217317<[01] TASK AMM 33-51-15-400-802 COMPLETED;[02] STEP 1 CORRECTED REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING FROM STA 727B TO 887 RT AND LT SIDE AT PASSENGER CABIN (6 EA) IAW B737-700 AMM 33-51-15-400-802;[03] CERTIFIED WORK PERFORMED
